Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 28, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 31, 2006, 7:16 PM EDT for Schoharie County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2006, 7:16 PM EDT (23:16 UTC)
- Expired
- May 31, 2006, 8:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Schoharie County, NY
The radar
The Albany radar (KENX), 31 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 350 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:05 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 31, 4:05 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 405 PM EDT WED MAY 31 2006 .SYNOPSIS...A WARM AND HUMID AIR MASS WILL REMAIN OVER NEW YORK AND NEW ENGLAND OVERNIGHT INTO THE END OF THE WORK WEEK. A COLD FRONT WILL BE SLOWLY APPROACHING FROM THE SAINT LAWRENCE AND OHIO RIVER VALLEYS THURSDAY MORNING. THIS BOUNDARY WILL GENERATE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THURSDAY INTO FRIDAY MORNING. THE FRONT WILL STALL NEAR THE SOUTHERN NEW ENGLAND COAST FRIDAY MORNING...AS A WAVE OF LOW PRESSURE MOVES ALONG THE BOUNDARY FROM THE MID ATLANTIC STATES. THE LOW WILL PRODUCE PERIODS OF RAIN...ESPECIALLY SOUTH AND EAST OF THE CAPITAL REGION INTO SATURDAY MORNING. THE BIG PICTURE...A LONG WAVE HIGH AMPLITUDE RIDGE REMAINS IN PLACE OVER THE EAST COAST OF NORTH AMERICA. A TROUGH OVER HUDSON BAY AND CNTRL CANADA AT 500 MB IS TRYING TO ERODE THE RIDGE. A SERIES OF SHORTWAVE IMPULSES ARE MOVING AROUND THE RIDGE. THE MOST POTENT ONE IS MOVING THROUGH THE MIDWEST...WHERE A SFC COLD FRONT IS TIED TO THE H500-700 TROUGH. THE EAST COAST WILL FALL UNDER THE INFLUENCE OF AN ACTIVE W/SW H500 FLOW INTO THE WEEKEND WITH THE SFC FRONT BEING SLOWED DOWN BY THEN FLATTENING LONGWAVE RIDGE. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... CURRENTLY THE KENX RADAR SHOWS A LINE/CLUSTER OF CONVECTION IMPACTING THE NRN REACHES OF THE LAKE GEORGE AREA...NRN NY...AND THE CHAMPLAIN VALLEY. THIS APPEARS TO BE TIED TO AN OLD OUTFLOW BOUNDARY OR LAKE BREEZE FROM PREVIOUS CONVECTION UPSTREAM. PENNY SIZE HAIL WAS REPORTED AT NORTH CREEK. FURTHER UPSTREAM...THUNDERSTORMS AT 1915Z ARE FIRING OVER CNTRL NY...WEST OF KBGM...WHERE MAXIMUM HEATING HAS OCCURRED WHICH HAS YIELDED SBCAPES IN THE 2000+J/KG RANGE. SFC TEMPS ARE GENERALLY IN THE +30C-+33C RANGE WITH SFC DEWPOINTS IN THE 60S. THIS APPEARS TO BE ANOTHER BOUNDARY EVIDENT IN THE SATELLITE/WATER VAPOR IMAGERY. THE MOST IMPRESSIVE H500 SHORTWAVE WITH ONGOING CONVECTION IS OVER NE OHIO ALONG A KERI-KCLE-KCMH AXIS. WE ARE EXPECTING A CLUSTER OF CONVECTION TO DEVELOP IN THE WRN-CNTRL NY AREA LATE THIS AFTERNOON AND TO CONTINUE INTO THIS EVENING. 0-6 KM BULK SHEAR VALUES ARE ONLY IN THE 20-25 KT RANGE. THERE IS GOOD UNIDIRECTIONAL SPEED SHEAR IN THE H500-700 LAYER. HOWEVER...MODEL SOUNDINGS INDICATED SBCAPE VALUES OF 1000-2000 J/KG IN PLACE OVER THE WRN REACHES OF THE FCST AREA. LESS IN THE HUDSON VALLEY...BECAUSE THE STRATUS TOOK QUITE A WHILE TO BURN OFF TODAY. PRECIPITABLE WATER VALUES ARE ON THE INCREASE TOO. WE ARE EXPECTING VALUES IN THE 1.50-2.00 RANGE TO PERSIST OVERNIGHT INTO FRIDAY. THIS ABOUT 200% OF NORMAL. WE HAVE PLACED ENHANCED WORDING FOR SMALL HAIL...GUSTY WINDS AND FRQT LIGHTNING AND HEAVY DOWNPOURS WEST OF THE HUDSON RIVER VALLEY 20Z-04Z TONIGHT. THE CONVECTION SHOULD START TO DIE THEREAFTER. THE GFS CONTINUES A 2+ INCH BULLSEYE FROM THE CAPITAL REGION S/SW INTO THE CATSKILLS. THIS APPEARS TO BE OVERDONE SOME. POTENTIALLY CONVECTIVE FEEDBACK. THE NAM HAS SLIGHTLY GREATER SBCAPE VALUES DUE THE EXCESSIVELY HIGH DEWPOINTS. WE HAVE LIKELY AND HIGH CHANCE POPS VALUES OVERNIGHT. ON THU..THE SFC COLD FRONT MAKES IT TO ABOUT CNTRL NY BY NOONTIME ACCORDING TO THE GFS. THE NAM IS A BIT SLOWER. OVERALL...THE MAJORITY OF THE SHORT RANGE MODELS ARE SLIGHTLY DIFFERENT WITH THE POSITION OF THE FRONT THU INTO FRIDAY. WE ARE EXPECTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. H850 THETA-E VALUES WILL CONTINUE TO BE IN TH 330-335K RANGE WITH PWATS AROUND 1.75. HEAVY DOWNPOURS WILL BE POSSIBLE. GFS SBCAPE VALUES FROM ALY SOUTH AND EAST ARE IN THE 1000-2000J/KG RANGE. THIS MIGHT BE A BIT EXCESSIVE IF ENOUGH CONVECTIVE DEBRIS IS AROUND. WE TENDED TO FOLLOW THE LOWER MAV TEMPS HERE. THU NIGHT...THE COLD FRONT MOVES ACROSS MOST OF THE FORECAST AREA WITH PERSISTENT SHOWERS AND SCATTERED THUNDERSTORM CONTINUING. THE COLD FRONT BEGINS TO LOOK MORE ANAFRONTAL BY DAY BREAK FRI. WE CONTINUED WITH LIKELY POPS HERE. FRIDAY INTO FRIDAY NIGHT...THE GFS AND NAM SHOW A WAVE MOVING ALONG THE STALLED COLD FRONT. THE GFS IS FASTER THAN THE NAM. A BATCH OF RAIN MOVES IN LATE IN THE DAY AND CONTINUES OVERNIGHT. THE REGION GETS UNDER THE INFLUENCE OF THE RIGHT REAR QUAD OF THE H300 JET WITH DECENT DIVERGENCE. A GOOD H850-700 DEFORMATION ZONE SETS UP FROM ALY SOUTH AND EAST. THE HEAVIEST RAIN AT THIS TIME APPEARS IT WOULD FALL FRIDAY NIGHT INTO SATURDAY MORNING...ESPECIALLY OVER THE HOUSATONIC BASIN. THERE IS PLENTY OF TIME TO ASSESS THIS...AND WE WILL NOT PUT UP ANY FLAGS AT THIS TIME. LIKELY AND CATEGORICAL POPS WERE USED ON BOTH DAYS. ON SATURDAY...THE UPPER LEVEL TROUGH CLOSES OFF OVER NEW ENGLAND WITH THE COASTAL WAVE REACHING THE GULF OF MAINE BY MID DAY. WRAP AROUND SHOWERS WILL PERSIST OVER MOST OF THE FORECAST AREA. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE LONG TERM PORTION OF THE FORECAST STARTS OUT A LITTLE UNSETTLED AND THEN A TRANQUIL PERIOD SETTLES IN. THE 00Z...06Z AND 12Z GFS...06Z DGEX...00Z ECMWF...00Z CAN GLOBAL GEM...06Z ENSEMBLES AND THE HPC GRAPHICS WERE VIEWED FOR THE EXTENDED PORTION OF THE FORECAST. THE UPPER LEVEL LOW BRIEFLY CUTS OFF OVER ERN NY AND NEW ENGLAND ON SAT WITH A SFC COASTAL LOW NEAR LONG ISLAND. RESIDUAL SHOWERS WILL PERSIST... ESPECIALLY FOR THE ERN HALF OF THE FCST AREA INTO SAT NIGHT. THE 06Z DGEX KEEPS THE WET WEATHER INTO SUNDAY...BUT THIS IS AN OUTLIER COMPARED TO THE OTHER GUIDANCE AND 06Z ENSEMBLES. ON SUN...THE REGION GETS INTO NORTHWESTERLY FLOW ALOFT WITH THE COASTAL LOW MOVING NORTHEAST INTO THE CANADIAN MARITIMES. A WEAK SURFACE HIGH BUILDS IN FROM SOUTHEASTERN ONTARIO OVER NY AND WRN NEW ENGLAND ON SUNDAY. THE HIGH...REMAINS OVER THE FCST AREA THRU TUESDAY WITH SEASONABLY COOL AND DRY WEATHER. H850 TEMPS FALL TO +8-+10C BY SUN. TEMPS AT THAT LEVEL MODERATE TO +12-+14C BY THE MIDDLE OF THE WEEK. THE NEXT THREAT OF WET WEATHER WOULD COME ON WEDNESDAY. A WAVE OF LOW PRESSURE MOVING THROUGH THE OHIO VALLEY AND THE LOWER GREAT LAKES REGION PUSHES A WARM FRONT CLOSER THE NORTHEAST...WITH THE THREAT OF SOME SHOWERS. OVERALL...TEMPS WILL BE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL WITH PCPN BELOW NORMAL. && .AVIATION......THUS FAR...ONLY SCATTERED SHOWERS AND STORMS CONFINED TO ADIRONDACK PARK...NORTH OF KGFL. SOME HAZE BEING REPORTED. EXPECT MAINLY VFR CONDITIONS FOR THE REST OF THE TODAY...WITH ONLY AN ISOLATED SHOWER POSSIBLE AND MOST (IF ANY) THUNDERSTORMS STAYING WELL TO THE WEST. BETTER CHANCE FOR SHOWERS AND ANY THUNDER WILL BE AROUND 00Z WHEN THE NEXT DISTURBANCE RIPPLES ON THROUGH. TONIGHT...CONDITIONS WILL DETERIORATE BACK TO MVFR/IFR AS WE EXPECT MORE CEILINGS AND FOG. && .HYDROLOGY...NOT MUCH NEW RAINFALL THUS FAR TODAY...WITH THE ONLY ACTIVITY SKIMMING THE EXTREME NORTHERN PORTIONS OF OUR HSA. EXPECT WIDELY SCATTERED TO SCATTERED SHOWERS AND STORMS TONIGHT. THE K INDEX LOOKS TO BE AROUND 20...NOT REALLY FAVORABLE FOR FLASH FLOOD. AS A SLOW MOVING COLD FRONT BEGINS TO PRESS SOUTH FROM CANADA...MORE ORGANIZED CONVECTION IS LIKELY COME THURSDAY. THESE COULD PRODUCE MORE SUBSTANTIAL RAINFALL...PERHAPS PRODUCING SOME LOCALIZED FLOODING. 12-HR FFG VALUES ARE GENERALLY IN THE 2 AND 3 INCH RANGE. THE AFOREMENTIONED FRONT LOOKS TO STALL RIGHT ON TOP...OR JUST TO THE SOUTH OF OUR AREA THURSDAY NIGHT INTO EARLY SATURDAY. A SLOW MOVING WAVE IS FORECAST TO EVOLVE INTO A RATHER UNSEASONABLY DEEP SURFACE LOW PRESSURE...TRACKING ALONG THE EASTERN SEABOARD. THIS STORM COULD PRODUCE A SOAKING RAINFALL. IT IS STILL TOO EARLY TO DETERMINE WHERE THE HEAVIEST RAIN WOULD FALL WITH THIS UPCOMING SCENARIO...SO FOR NOW HAVE DECIDED NOT TO ISSUE AN ESF OR A FFA JUST YET. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. && SYNOPSIS...WASULA SHORT TERM...WASULA LONG TERM...WASULA AVIATION...HWJIV HYDROLOGY...HWJIV
Hazardous weather outlook, May 31, 4:40 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 440 PM EDT WED MAY 31 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 440 PM EDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...LATE THIS AFTERNOON AND OVERNIGHT... A WARM AND HUMID AIR MASS OVER THE REGION WILL PRODUCE SCATTERED THUNDERSTORMS. A PAIR OF FRONTS WILL HELP PRODUCE THE THUNDERSTORMS. SOME THE THUNDERSTORMS WILL BECOME SEVERE PRODUCING HAIL GREATER THAN THREE QUARTERS OF AN INCH AND WINDS IN EXCESS OF 58 MPH...ESPECIALLY NORTH AND WEST OF THE HUDSON RIVER VALLEY. ALL THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND PONDING WATER ON ROADWAYS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION THROUGH THURSDAY. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION THURSDAY AFTERNOON AND NIGHT. THERE IS THE POTENTIAL FOR NON SEVERE THUNDERSTORMS AT ANY TIME THURSDAY AND THURSDAY NIGHT. SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL ACROSS THE REGION ON THURSDAY...WHICH COULD CAUSE STANDING WATER IN LOW LYING AREAS AND RAPID WITHIN BANKFULL RISES ON STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION MAYBE REQUIRED LATE THIS AFTERNOON AND EARLY THIS EVENING. TAW/NAS
In the hours before
Local storm report, May 31, 6:38 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL VAN HORNESVILLE 42.90N 74.83W
05/31/2006 E0.75 INCH HERKIMER NY PUBLIC
&&
JQUINLANSpecial weather statement, May 31, 6:50 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 650 PM EDT WED MAY 31 2006 NYZ047-048-051-052-312345- WESTERN ALBANY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY- EASTERN ALBANY NY- 650 PM EDT WED MAY 31 2006 ...A STRONG THUNDERSTORM IN NORTHEAST SCHOHARIE...MOVING INTO ALBANY AND SOUTHERN SCHENECTADY COUNTIES... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SCHOHARIE...OR ABOUT 12 MILES EAST OF COBLESKILL...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTH OF DELANSON BY 700 PM EDT BERNE BY 710 PM EDT ALTAMONT BY 730 PM EDT VOORHEESVILLE...GUILDERLAND...8 MILES NORTHWEST OF FEURA BUSH AND 8 MILES WEST OF DELMAR BY 745 PM EDT RAINFALL AMOUNTS WILL APPROACH A HALF AN INCH IN A HALF AN HOUR. WASULA
Local storm report, May 31, 6:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
654 PM EDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL CAROGA LAKE 43.14N 74.48W
05/31/2006 M0.88 INCH FULTON NY TRAINED SPOTTER
&&
JQUINLANSpecial weather statement, May 31, 7:00 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 700 PM EDT WED MAY 31 2006 NYZ033-082-312330- HAMILTON NY-NORTHERN FULTON NY- 700 PM EDT WED MAY 31 2006 ...A STRONG THUNDERSTORM IN HAMILTON AND FULTON COUNTIES... AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 10 MILES WEST OF NORTHVILLE...OR ABOUT 9 MILES NORTH OF GLOVERSVILLE...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... NORTHVILLE BY 715 PM EDT JPV
Special weather statement, May 31, 7:03 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 703 PM EDT WED MAY 31 2006 NYZ040-312345- MONTGOMERY NY- 703 PM EDT WED MAY 31 2006 ...A STRONG THUNDERSTORM IN MONTGOMERY COUNTY... AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND BRIEF HEAVY RAIN. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF FORT PLAIN...OR ABOUT 11 MILES WEST OF CANAJOHARIE...AND MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... FORT PLAIN AND 6 MILES SOUTHEAST OF ST. JOHNSVILLE BY 715 PM EDT CANAJOHARIE BY 720 PM EDT JPV
Special weather statement, May 31, 7:08 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 708 PM EDT WED MAY 31 2006 NYZ047-010015- SCHOHARIE NY- 708 PM EDT WED MAY 31 2006 ...A STRONG THUNDERSTORM MOVING INTO SOUTHWESTERN SCHOHARIE COUNTY... AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SUMMIT...OR ABOUT 10 MILES NORTHEAST OF DAVENPORT...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... JEFFERSON BY 715 PM EDT SUMMIT BY 720 PM EDT NORTH BLENHEIM BY 745 PM EDT BREAKABEEN BY 750 PM EDT MIDDLEBURGH BY 805 PM EDT LIVINGSTONVILLE BY 810 PM EDT HOURLY RAINFALL RATES OF AN INCH AN HOUR WILL BE POSSIBLE. WASULA
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:57 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 48 min |
| May 31, 3:45 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 51 min |
| May 31, 4:50 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 40 min |
| May 31, 5:37 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 23 min |
| May 31, 6:11 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 49 min |
| May 31, 7:30 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 45 min |
| May 31, 7:49 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 41 min |
| May 31, 7:52 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.